# SDR CALA2025120411743

- Difficulty date: November 21, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 81,402 hours, 28,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U147
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL BETWEEN BS 344 AND 360, BL 0 CRACKED.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02-0G-0, AND DWG 141A5400.
